# SDR CA951229002

- Difficulty date: December 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 737275
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Valve
- Condition: Intermittent
- Location: Cabin Press
- Stage of operation: CR
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

(CAN)AIRCRAFT RETURNED TWICE DUE TO PRESSURIZATION PROBLEMS, OUTFLOW AND CONTROLLER REPLACED. NEXT FLIGHT PRESSURIZATION FAILED, REPLACED PRESSURE CONTROL PANEL AND COOLING EQUIPMENT FAN EXHAUST VALVE. NEX T FLIGHT UNABLE TO CONTROL PRESSURIZATION AT FL310 AND 7.6 PSI DIFFERENTIAL. REPLACED UPPER AND LOWER PRESSURE RELIEF VALVES. TEST FLOWN TO FL370 OK.
